# SDR F3LA200800497

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 11,969 hours, 4,934 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301900000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK, INSPECTION NOTED THE AFT PIT TRANSITION PANEL 161UG WAS PUNCTURED.  MAINTENANCE RECORDED THAT THIS NON ROUTINE HAS THE PANEL NUMBER INCORRECTLY INDICATED.  THE DAMAGED PANEL IS 151UG.  MAINTENANCE REPAIRED DAMAGE TO PANEL 151UG IAW THE REQUIREMENTS OF A319 SRM 53-02-00, PARAGRAPH 8C FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
